# SDR NSVA2010232

- Difficulty date: December 21, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N311CE
- Make and model: Saab 340B
- Aircraft serial: 214
- Aircraft time: 37,731 hours, 44,548 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM PERMANENT REAIR OF CRACK DAMAGE IN FRAME FLANGE IAW TD 340-55-10-15.
